# SDR ASAA2020013073989

- Difficulty date: January 27, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 21,976 hours, 7,090 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7520 · Engine Cooling System
- Part: Valve
- Part number: 1821M59P06
- Part serial: GRT02708
- Condition: Leaking
- Location: Nr 2 Leaking
- Part time: 22,011 hours, 7,100 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND,  FOUND THE NR 2 ENGINE LEAKING FUEL,  AROUND 80 DROPS PER MINUTE.  GROUNDED - YES.  REMOVED AND REPLACED THE NR 2 ENGINE HPTACC VALVE IAW AMM 75-21-01. LEAK AND OPS CHECKED GOOD.
